# SDR DALA2023113009854

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 84,243 hours, 21,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603. FELL OFF DURING TAKEOFF / INTERIOR. CORRECTIVE ACTION: SECURED LENS OF EXIT SIGN. (0085945)
